# SDR USAA050095

- Difficulty date: January 1, 2005
- Submitted: February 16, 2005
- Operation: Air carrier
- Aircraft: N517AU
- Make and model: Boeing 737-3B7
- Aircraft serial: 23703
- Engine: Cfmint CFM563B2
- System (JASC): 5754 · Leading Edge Devices
- Part: Structure
- Part number: 652660117
- Condition: Cracked
- Location: L/E Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - Q6 - NR 1 SLAT, .1250 INCH CRACKS-2 EA; LOWER T-CHORD, AFT ROW OF FASTENERS, APPROX 40 INCHES FROM IB EDGE.  INSTALLED DOUBLER IAW SRM. (K)
